Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 5–11 (Mi zvmmf2163)  

This article is cited in 6 scientific papers (total in 6 papers)

Cubature formulae of high trigonometric accuracy for periodic functions of four variables

M. V. Noskov, A. R. Semenova

Krasnoyarsk

Full text: PDF file (610 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1325–1330

Bibliographic databases:
UDC: 519.644.7
MSC: Primary 65D32; Secondary 41A55, 41A63
Received: 28.07.1995
Revised: 25.01.1996

Citation: M. V. Noskov, A. R. Semenova, “Cubature formulae of high trigonometric accuracy for periodic functions of four variables”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 5–11; Comput. Math. Math. Phys., 36:10 (1996), 1325–1330

Citation in format AMSBIB
\Bibitem{NosSem96}
\by M.~V.~Noskov, A.~R.~Semenova
\paper Cubature formulae of high trigonometric accuracy for periodic functions of four variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 5--11
\mathnet{http://mi.mathnet.ru/zvmmf2163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417920}
\zmath{https://zbmath.org/?q=an:0911.65019}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1325--1330
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2163
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cools R., Lyness J.N., “Three- and four-dimensional K-optimal lattice rules of moderate trigonometric degree”, Math Comp, 70:236 (2001), 1549–1567  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. N. N. Osipov, “Construction of sequences of the rank $1$ lattice cubature formulas that are exact on trigonometric polynomials”, Comput. Math. Math. Phys., 42:11 (2002), 1563–1571  mathnet  mathscinet  zmath
    3. M. V. Noskov, H. J. Schmid, “Cubature formulas of high trigonometric accuracy”, Comput. Math. Math. Phys., 44:5 (2004), 740–749  mathnet  mathscinet  zmath
    4. N. N. Osipov, “Sets of lattice cubature rules that are optimal in terms of the number of nodes and exact on trigonometric polynomials in three variables”, Comput. Math. Math. Phys., 45:2 (2005), 202–212  mathnet  mathscinet  zmath
    5. N. N. Osipov, “Construction of lattice rules with a trigonometric $d$-property on the basis of extreme lattices”, Comput. Math. Math. Phys., 48:2 (2008), 201–208  mathnet  crossref  mathscinet  zmath  isi
    6. Osipov N.N., Cools R., Noskov M.V., “Extremal lattices and the construction of lattice rules”, Applied Mathematics and Computation, 217:9 (2011), 4397–4407  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:151
    Full text:70
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022